Bisoprolol again and antidepressants

Hi again,. My favourite GP is on holiday until next week but I need to see her about various things and I have a feeling she may suggest antidepressants. (Won't go into all the whys and where fires). I have had sertraline before and the first few weeks were hellish. Does anyone else take antidepressants with beta blockers or other heart medications and if so what sort of reactions could I expect? I need to go fully prepared with arguments for and against.

Thanks everyone again for your helpful replies over my first post on bisoprolol.


3 Replies

  • I've been on Lithium and Mirtazapine for more than three years now, both to treat major desprrssive illness and anxiety. I also take aspirin, ramipril and bisorprolol and have done for years. Two years ago I had a gastric bleed and take omeprazole to protect against it happening again (personally I am pretty sure it was taking aspirin on an empty tum for twenty years). I can't say I've really noticed side effects, not like I've read about on her, I am just glad to wake up every morning. I couldn't live without my medication so I probably put up with minor discomforts, I hope you find everything goes smoothly fir you x

  • I am on anti depressant at the moment due to the stress of a fakily problem and illness in the family. I am also on Biso, Diltiazem, Ramapril and a NOAC. I have been given Citalopram but a very low dose of 10mg. Has helped and no side effects.

  • I blame Bisoprolol for making me depressed when I was on it - I became much less depressed when I came off Bisoprolol (and went onto Diltiazem). My instinct (based on absolutely no medical knowledge or training) would be to try changing drugs rather than adding more. But the "whys and wherefores" may, of course, lead you to a different course of action.

You may also like...